# SDR SWIA202408050024

- Difficulty date: May 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CORNER OF RH AFT CORE COWL EXHAUST NOZZLE ABOUT 1 INCH IN LENGTH     (C-CHECK RO 7/24/2024)    REPAIRED DAMAGE ON CORNER OF RH AFT CORE COWL EXHAUST NOZZLE IAW CRJ700 SRM 54-13-00, AND REO 670-54-13-1054 REV-- DATE 2024-07-04.  AND IAW REO 670-54-13-1054 REV P1 DATED 2024-06-21.
